MAUDE Adverse Event Report: SYNTHES MONUMENT REDUCTION FORCEPS W/SERRATED JAW-MEDIUM HANDLE-SOFT RATCHET

SYNTHES MONUMENT REDUCTION FORCEPS W/SERRATED JAW-MEDIUM HANDLE-SOFT RATCHET
Catalog Number 399.098
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available for reporting.Unknown when device malfunctioned.Device is an instrument and is not implanted/explanted.Complainant device is not expected to be returned for manufacturer review/investigation.Reporter phone number: (b)(6).Reporter address not provided for reporting.A device history record (dhr) review was requested and is not possible as reported serial number (b)(4) does not match to article number 399.098.Without a valid serial/lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the reduction forceps broke.The instrument was used in human but it is unknown if it broke intra-operatively or pre-operatively.No further information provided.This report is for one (1) reduction forceps w/serrated jaw-medium handle-soft ratchet.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part number: 399.098, synthes lot number: 4157045, supplier lot number: n5009: release to warehouse date: 17-aug-2000, supplier: (b)(4): no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS W/SERRATED JAW-MEDIUM HANDLE-SOFT RATCHET
Common Device Name
FORCEPS
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6944193
Report Number9612488-2017-10518
Device Sequence Number10987812
Product Code HTD
UDI-Device Identifier07611819221000
UDI-Public(01)07611819221000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1